MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.161S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing date: july 11, 2018; expiration date: may 31, 2028; part: 04.037.161s, 11mm/130 deg ti cann tfna 400mm / left ¿ sterile; lot: h677630 (sterile); lot quantity: 6 work order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) 15211 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part: 04.037.942.2, lock prong, 130 degree, tfna bp55; lot: l894350 quantity 3 / l910462 quantity 3; lot quantity: 191 total / 96 (l894350) and 95 (l910462).Purchased finished goods travelers met all inspection acceptance criteria.Part: 04.037.912.4, wave spring, shim ended bp55; lot: h571503; lot quantity: 1,000.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by (b)(4) were reviewed and determined to be conforming.Part: 04.037.912.3, tfna lock drive bp58; lot: h671543 quantity 1 / h645420 quantity 5; lot quantity: 160 total / 80 (h671543) and 80 (h645420).Work order travelers met all inspection acceptance criteria.Inspection sheets met all inspection acceptance criteria.Part: 21127, timoagri16.00 bp80; lot: h258444; lot quantity: 2,322 lbs.Certificate of test supplied by ati specialty materials was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery of a femur fracture due to nonunion, upper thigh pain, delayed healing, and subsequent breaking of one (1) titanium locking screw w/t25 stardrive 2mm for intramedullary nails (im).The screw was one of two distal interlocking screws, but this was the only screw that was broken.The proximal segment of the trochanteric femoral nail advance (tfna) nail was broken above the helical blade/screw junction.Patient status is unknown.Concomitant devices: tfna helical blade (part: unknown, lot: unknown, quantity: 1), titanium locking screw w/t25 stardrive 2mm for im (part: 04.005.532, lot: unknown, quantity: 1).This report is for a titanium (ti) cannulated tfna nail.This is report 1 of 2 for (b)(4).
 
Event or Problem Description
This (b)(4) captures the post-operative event while (b)(4) was created to capture the intra-operative event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot.Manufacturing date: 11-jul-2018, expiration date: 31-may-2028, part number: 04.037.161s, 11mm/130 deg ti cann tfna 400mm / left ¿ sterile, lot number: h677630 (sterile).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna bp55, lot number: l894350 / l910462.Part number: 04.037.912.4, wave spring, shim ended bp55, lot number: h571503.Part number: 04.037.912.3, tfna lock drive bp58, lot number: h671543 / h645420.Part number: 21127, timoagri16.00 bp80, lot number: h258444.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8492504
Report Number2939274-2019-57358
Device Sequence Number13899011
Product Code HSB
UDI-Device Identifier10886982096692
UDI-Public(01)10886982096692
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.161S
Device Catalogue Number04.037.161S
Device Lot NumberH677630
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer03/14/2019
05/01/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date04/08/2019
05/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight55